References for Sheila Scott

Version for printing

Articles:

  1. M L Cartwright, Sheila Scott Macintyre, J. London Mathematical Society 36 (1961), 254-256.
  2. J Cossar, Sheila Scott Macintyre, Proc. Edinburgh Mathematical Society 12 (1960-61), 112.
  3. F D Fasanelli, Sheila Scott Macintyre, in L S Grinstein and P J Campbell (eds.), Women of Mathematics (Westport, Conn., 1987), 140-143.
  4. E M Wright, Sheila Scott Macintyre, Year Book of the Royal Society of Edinburgh (1961), 21-23.

JOC/EFR October 2013

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Macintyre.html